# SDR ALGA2012062501

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N266AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- Aircraft time: 12,240 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Cracked
- Location: Tail Rotor Hub
- Part time: 2,272 hours
- Component: T/R Hub, Bell
- Component part number: 206011810151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB YOKE HAS A CRACKED BUSHING.
